Ad

SÓLs Aftenstævne sport D

4/21/22

Thursday (Apr 21, 2022)
Time Code Test
15:00 Indtjek ( 45 minutes )
15:45 Ryttemøde ( 15 minutes )
16:00 T8 Tölt
16:40 T5 Tölt
16:55 T4 Loose Rein Tölt (Group)
17:00 T3 Tölt (Group)
17:10 T.barn Tölt
17:10 Dinner Break ( 50 minutes )
18:00 4.2 Four Gait (Group)
18:15 4.5 Four Gait
18:50 4.3 Four Gait
19:15 Fælles oprydning ( 20 minutes )
19:35 Præmieoverrækkelse ( 15 minutes )

Page generated: 05:18:26 on Dec 7, 2022